U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

Are there any chemotherapeautic medications that will not cause hair loss for bone cancer?

1 doctor answer2 doctors weighed in
Dr. Guy DaSilva
Preventive Medicine 35 years experience
Chemo & hair loss: The nature of chemo for cancer is to stop division of highly proliferative cells like cancer; however, because the skin, GI tract and bone marrow are also highly proliferative, these areas, which includes hair follicles, also get targeted by chemo. So if a.
Dr. William A Biermann
Medical Oncology 46 years experience
Not all chemotherapy drug will cause hair loss in the majority of patients. There are some such as gemzar that cause hair loss uncommonly
Jul 13, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old member asked:
1 doctor answer2 doctors weighed in
A 20-year-old male asked:
1 doctor answer1 doctor weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 39-year-old female asked:
1 doctor answer2 doctors weighed in
A 48-year-old member asked:
2 doctor answers16 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.